# SDR FDEA202503310564

- Difficulty date: March 31, 2025
- Submitted: April 28, 2025
- Operation: Air carrier
- Aircraft: N691FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 877
- Aircraft time: 22,783 hours, 13,091 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: A5378103822100
- Condition: Misrepaired
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING REPAIR ON MDCC RH FLOOR SUPPORT AT FR38.1 - FR38.2, -Y2462 REQUIRES   EVALUATION FOR CONFORMITY EXISTING REPAIR ON MDCC RH FLOOR SUPPORT AT FR38.1 - FR38.2, -Y2462 WAS EVALUATED AND   FOUND NOT IN CONFORMITY WITH DWG: A53781038 (ISSUE.G). REPLACED THE MDCC RH FLOOR   SUPPORT WITH FABRICATED PART PER DWG: A53781038 (ISSUE.G). EO 6-5100-7-5000   D07 PART1 WAS COMPLETED. TITLE: STRUCTURES - REPAIR CATALOG - A300/A310 REPAIR   IDENTIFICATION & TRACKING REQUIRMENTS 14 CFR 121.707. THE REPAIR WAS CATEGORY "A" AND   CLASSIFIED AS "MAJOR" PER GMM6-2-100.
